# SDR SWAA2022020860328

- Difficulty date: January 8, 2022
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N943WN
- Make and model: Boeing 737*
- Aircraft serial: 36913
- Aircraft time: 39,369 hours, 23,825 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY LBL21; BS727D - BS767+14; BS807+18; BS827+2. ; / [01] REMOVED CORROSION ON TO SIDEWALL SUPPORT AT BS.727D;BS807+18;BS827+2 AT DISCREPANCY AREA FOUND TO BE OUT OF LIMITS AT BS.807+18 L=1.900' W=0.700' D=0.015' ORIGINAL THICKNESS 0.040 REMAINING MAT 0.025 MAT LOSS 0.015 IAW SRM 53-00-53-1A-2 FIGURA 103 DETAIL(C) USED TOOL ID ATS1672 DATE 03/2021;DUE 03/2022; [02] VERIFIED CORRECTIVE ACTION ENTRY 1.; [03] RECEIVED NEW ACB FLOOR TO SIDEWALL SUPPORT BS 727 TO BS 847 LBL21 ; LOCATED AND DRILLED IAW SRM 51-40-05 AND DWG # 146A7502; [04] VERIFIED CORRECTIVE ACTION ITEM 3.; [05] OK TO INSTALL NEW SIDEWALL SUPPORT.; [06] VERIFIED CORRECTIVE ACTION 5; OK TO INSTALL; [07] ISTALLED NEW ACB FLOOR TO SIDEWALL SUPPORT BS 727 TO BS 847 LBL21 ITEM# 146A7502-27 LOT# 1479111-1 PER SRM 51-40-02-0G-0; DWG#146A7500; [08] VERIFIED INSTALLED NEW ACB FLOOR TO SIDEWALL SUPPORT BS 727 TO BS 847 LBL21 ITEM# 146A7502-27 LOT# 1479111-1 PER SRM 51-40-02-0G-0; DWG#146A7500.; [09] RE- VERIFIED ALL STEPS COMPLETE.; [10] PART WAS REMOVED ON CUSTOMER CARD #5360-E-16462-NG
